Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 790643, 7 pages
http://dx.doi.org/10.1155/2014/790643
Research Article

Optimal Distributed Controller Design for Nonlinear Coupled Dynamical Networks

1Department of Control Science and Engineering, Tongji University, Shanghai 200092, China
2The Key Laboratory of Advanced Control and Optimization for Chemical Processes of Ministry of Education, School of Information Science and Engineering, East China University of Science and Technology, Shanghai 200237, China

Received 6 January 2014; Accepted 6 February 2014; Published 11 March 2014

Academic Editor: Xudong Zhao

Copyright © 2014 Hao Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the optimal distributed impulsive controller design for globally exponential synchronization of nonlinear dynamical networks with coupling delay. By the Lyapunov-Razumikhin method, a novel criterion is proposed to guarantee the global exponential synchronization of the coupled delayed network with distributed impulsive control in terms of matrix inequalities. The sum of coupling strengths of the distributed impulsive control is minimized to save the control effort. Finally, the effectiveness of the proposed method has been demonstrated by some simulations.